Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What can I do for the persisting headaches which subsides only after taking medicines ?

I have had a headache for 8 days. I tried advil and tylenol and it didn t so much as touch the pain. On day 5 i went to the ER and they gave me IV Morphine and dilated. The onlything those meds did was give me relief in sleep. ONce i woke up the headache was still there and still strong. I don t know what to do. can you help? They didn t run any tests beyond a blood test at the ER. After i told them I had bipolar and had been off my meds for more than six months, i guess they felt it wasn t necessary. I don t think my bipolar has anything to do with this. Recent developements in the past two days, every time i eat i throw up. the pain is so intense that i can t sleep unless i take one of the pills they prescribed me at the hospital, and that only gives me a couple of hours before the pain is so bad it wakes me up . I can t function, and i m an online college student. I have to get my school work done and can t take a week off to be sick. I d be greatful for any answers. should I go back to the ER? demand they run tests? what should I do?
Asked On : Mon, 23 May 2011
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Jessica, Welcome to HealthcareMagic Forum.
Do you have associated dizziness or Light or sound sensitivity? Since you have been throwing up, you should be getting yourself examined by a Neurologist and if necessary get a CT scan done. It could be Migraine as well. You will require medications. If everything turns out normal, Kindly consult a ENT specialist to rule out if you have Benign Paroxysmal Positional Vertigo (BPPV). The cause has to be found out and treated, treating just headache wont suffice.
Avoid stress and eat Healthy nutritious balanced diet, like fresh fruits and green leafy vegetables. Practice relaxation techniques like Yoga and Meditation or Breathing exercises. Take your Medications for BPD regularly and go for regular follow up.

Wish you Good Health, Take Care.
Answered: Mon, 23 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor